Generalized Hardy and Nevanlinna classes

Lawrence Gruman U.E.R. de Mathématiques, Université de Provence

TBD mathscidoc:1701.332431

Arkiv for Matematik, 14, (1), 65-78, 1975.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 211 downloads ] [ 0 comments ]
@inproceedings{lawrence1975generalized,
  title={Generalized Hardy and Nevanlinna classes},
  author={Lawrence Gruman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457598774240},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={65-78},
  year={1975},
}
Lawrence Gruman. Generalized Hardy and Nevanlinna classes. 1975. Vol. 14. In Arkiv for Matematik. pp.65-78. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457598774240.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved